# SDR CALA2011090900581

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 59,599 hours, 6,241 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door Latch
- Part number: 21155804
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OHAR AFT ATTENDANT SEAT PSU OXYGEN DOOR CANNOT OPEN DURING DECOMPRESSION TEST.  OHAR AFT ATTENDANT SEAT PSU OXYGEN DOOR LATCH REPLACED AND TEST NORMAL AS PER AMM 35-21-00, CMM 35-21-84.
